Opuscula Math. 36, no. 2 (2016), 207-213
http://dx.doi.org/10.7494/OpMath.2016.36.2.207

 
Opuscula Mathematica

A two cones support theorem

Ricardo Estrada

Abstract. We show that if the Radon transform of a distribution \(f\) vanishes outside of an acute cone \(C_{0}\), the support of the distribution is contained in the union of \(C_{0}\) and another acute cone \(C_{1}\), the cones are in a suitable position, and \(f\) vanishes distributionally in the direction of the axis of \(C_{1}\), then actually \(\operatorname*{supp}f\subset C_{0}\). We show by examples that this result is sharp.

Keywords: Radon transforms, support theorems, distributions.

Mathematics Subject Classification: 44A12, 46F10.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Ricardo Estrada, A two cones support theorem, Opuscula Math. 36, no. 2 (2016), 207-213, http://dx.doi.org/10.7494/OpMath.2016.36.2.207

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.